Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A characterization of certain compact flows
HTML articles powered by AMS MathViewer

by Ronald A. Knight PDF
Proc. Amer. Math. Soc. 64 (1977), 52-54 Request permission

Abstract:

Compact flows on certain 2-manifolds are characterized in terms of the bilateral stability properties of the orbits.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20
  • Retrieve articles in all journals with MSC: 54H20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 52-54
  • MSC: Primary 54H20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0440522-8
  • MathSciNet review: 0440522